# SDR SWAA2022101757935

- Difficulty date: October 9, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,305 hours, 34,791 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231ZF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-21 CENTER CABIN FLOOR PANEL 231ZF HAS PULLED COMPOSITE FIBER DAMAGE ON UPPER SURFACE. / [01] EVALUATED PANEL 231ZF AND FOUND DAMAGE TO UPPER SURFACE PULLED FIBERS. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 53-00-50-2R-1 PAR 1A. CLEAN AND PREP. IAW B737-700 SRM 53-00-50-2R-1 PAR 3A;C;E&F. VERIFY MATERIALS. BMS 8-201 (A141867); BMS 9-3 (A10269). IAW B737-700 SRM 53-00-50-2R-1 TABLE 201. NEED OK TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES. IAW B737-700 SRM 53-00-50-2R-1 PAR 3K-M. AAR OVEN BO-O6 11-08-22 150DEG.;[04] REPAIRED AREA'S OF PULLED FIBERS ON UPPER SURFACE ON PANEL 231ZF. IAW B737-700 SRM 53-00-50-2R-1; SRM 53-00-50-2R-0;[05] VERIFIED STEPS 3-4
